12 results  save search


...
hal-00751645v2  Conference papers
Nicolas AndreDominique BarbolosiFrédérique BillyGuillemette ChapuisatFlorence Hubert et al.  Mathematical model of cancer growth controled by metronomic chemotherapies
CANUM 2012, 41e Congrès National d'Analyse Numérique, May 2012, Superbesse, France. pp.77-94, ⟨10.1051/proc/201341004⟩
...
hal-01155696v1  Journal articles
Inwon KimBenoît PerthamePanagiotis E. Souganidis. Free boundary problems for tumor growth: a viscosity solutions approach
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2016, 138, pp.207-228. ⟨10.1016/j.na.2016.01.019⟩
...
hal-00931399v1  Journal articles
Benoît PerthameMin TangNicolas Vauchelet. Traveling wave solution of the Hele-Shaw model of tumor growth with nutrient
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2014, 24 (13), pp.2601-2626
...
hal-01030762v1  Journal articles
Sepideh MirrahimiBenoît Perthame. Asymptotic analysis of a selection model with space
Journal de Mathématiques Pures et Appliquées, Elsevier, 2015, 104, pp.1108-1118. ⟨http://dx.doi.org/10.1016/j.matpur.2015.07.006⟩
...
hal-01066494v1  Journal articles
Benoît PerthameNicolas Vauchelet. Incompressible limit of mechanical model of tumor growth with viscosity
Philosophical Transactions of the Royal Society of London. Series A, Mathematical and Physical Sciences (1934–1990), Royal Society, The, 2015, 373, pp.20140283. ⟨10.1098/rsta.2014.0283 ⟩
...
hal-01059766v1  Conference papers
Benoît Perthame. Some mathematical aspects of tumor growth and therapy
ICM 2014 - International Congress of Mathematicians, Aug 2014, Seoul, South Korea
...
hal-00906168v1  Journal articles
Benoît PerthameFernando QuirósMin TangNicolas Vauchelet. Derivation of a Hele-Shaw type system from a cell model with active motion
Interfaces and Free Boundaries, European Mathematical Society, 2014, 14 (4), pp.489-508. ⟨10.4171/IFB/327⟩
...
hal-01674142v1  Journal articles
Jean ClairambaultBenoît PerthameAndrada Quillas Maran. Analysis of a system describing proliferative-quiescent cell dynamics
Chinese Annals of Mathematics - Series B, Springer Verlag, 2018, pp.1-13
...
hal-01241309v1  Journal articles
Antoine MelletBenoît PerthameFernando Quirós. A Hele-Shaw Problem for Tumor Growth
Journal of Functional Analysis, Elsevier, 2017, 273, pp.3061-3093. ⟨www.elsevier.com/locate/jfa⟩
...
hal-00831932v1  Journal articles
Benoît PerthameFernando QuirósJuan-Luis Vázquez. The Hele-Shaw asymptotics for mechanical models of tumor growth
Archive for Rational Mechanics and Analysis, Springer Verlag, 2014, 212, pp.93-127. ⟨10.1007/s00205-013-0704-y⟩